| Model Number |
DIU150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an intraocular lens (iol) was not used.This iol did touch the patient and there was a malfunction during insertion.No other information was provided.
Additional Manufacturer Narrative
Implant date: if implanted, give date: unknown/ not provided.Explant date: if explanted, give date: unknown/ not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: new information received that event occurred on mar.14, 2023.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: apr.24, 2023.Section h3.Device evaluated manufacturer? yes.Device evaluation: no iol was received as part of this return.Visual inspection under magnification revealed that the handpiece was received with the cartridge tip damaged, in a way consistent with a handpiece that was dropped.The handpiece assembly was inspected, no issues that could cause or contribute to the complaint issue were identified.The complaint issue (dc-lens damaged) was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.As per complaint investigation results, the product was released within specifications.A relationship between the device and the reported incident could not be determined.Conclusion: as a result of the investigation the complaint issue reported could not be confirmed; therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.